# SDR DALA2015061003688

- Difficulty date: June 9, 2015
- Submitted: June 11, 2015
- Operation: Air carrier
- Aircraft: N985DL
- Make and model: Doug MD-88
- Aircraft serial: 53312
- Aircraft time: 62,718 hours, 45,314 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BARREL NUT HOLE NR 13 AT LT HORIZONTAL STABILIZER STA XH=6.625.  DAMAGE ON BARREL NUT HOLE WAS REPAIRED IAW ETI-88-15-173, REV 1 AND ER/A 534422-14, REV ORIGINAL.
